Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Red rash on thigh, calf and sheen. Can it be caused by a detergent?

my 17 month old son has a red rash on his left out side thigh then now two days ago i noticed it spread to the left side of his leg around the calf and sheen i have tried different creams but nothing is really working i have racked my brain trying to he might of have eat or bathed in anything different even down to my cleaning stuff and even the laundry detergent and nothing has changed so i am clueless and worried and dont know what to do please help JAMIE,
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Hi Jamie,

Thank you for your query on Healthcare Magic.

The rash could be due to an allergic rash.

The cause of allergy could be a newly introduced food, soap, or clothes.

Observe for the causative factor.

For rash, you can apply a calamine lotion externally over the rash twice or thrice daily.

If there is itching, you can give an oral antihistamine in prescribed dose.

Consult the pediatrician for examination and for medication advise.

Hope I have answered your query.

Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor